Skip to main content

Analytical and numerical aspects of a generalization of the complementary error function

Deaño, Alfredo, Temme, Nico M. (2010) Analytical and numerical aspects of a generalization of the complementary error function. Applied Mathematics and Computation, 216 (12). pp. 3680-3693. ISSN 0096-3003. (doi:10.1016/j.amc.2010.05.025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
https://doi.org/10.1016/j.amc.2010.05.025
Item Type: Article
DOI/Identification number: 10.1016/j.amc.2010.05.025
Uncontrolled keywords: Complementary error function; Singular perturbation problem; Incomplete gamma function; Confluent hypergeometric function; Asymptotic expansions, Recurrence relations.
Subjects: Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus
Q Science > QA Mathematics (inc Computing science) > QA351 Special functions
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Alfredo Deano-Cabrera
Date Deposited: 20 Nov 2018 18:20 UTC
Last Modified: 30 May 2019 08:21 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/70219 (The current URI for this page, for reference purposes)
Deaño, Alfredo: https://orcid.org/0000-0003-1704-247X
  • Depositors only (login required):